# SDR CALA2022111603144

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 45,000 hours, 23,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004320701
- Condition: Corroded
- Location: Fr 66-68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA R2 DOOR STILL HAVE CORROSION AT FR 66 AND FR68 AND FWD AND AFT CONNER FITTINGS HAS CORROSION (SUPPORT TASK).  REMOVED AND REPLACED R2 DOOR SILL AND FWD AND AFT CONNER FITTING IAW A319 SRM 51-72-11.
